# SDR ASAA2018060424878

- Difficulty date: May 14, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 39,595 hours, 11,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7502U160
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, LBL 25 AND RBL 25 SUPPORT ANGLE WAS CRACKED AT BS  500H, FWD SIDE OF FRAME.  ACFT GROUNDED.  REMOVED AND REPLACED THE SUPPORT ANGLE IAW  SRM 51-40-02-0G-0.
